# SDR 2022FA0000138

- Difficulty date: February 27, 2022
- Submitted: March 1, 2022
- Operation: General aviation
- Aircraft: N371QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500279
- Aircraft time: 5,605 hours, 4,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 44144443001
- Part serial: 1040
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING EMBRAER PHENOM 300 BASE CHECKLIST FOUND EMERGENCY LIGHT SWITCH INTERMITTENT IN ON POSITION. CORRECTIVE ACTION: FOUND THE EMERGENCY LIGHT SWITCH TO BE DEFECTIVE, PERFORMED REPLACEMENT OF THE COCKPIT LIGHTING SYSTEM CONTROL PART NUMBER 441-44443-001 WITH A REPAIRED UNIT IN ACCORDANCE WITH EMBRAER PHENOM 300 AMM 33-01-01 AND PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WITH NO DEFECTS NOTED  IN ACCORDANCE WITH EMBRAER PHENOM 300 AMM 33-52-00.
